Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 30, NWS Lincoln, IL

March 12, 2006Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 12, 2006, 1:48 PM CST for Crawford County, Jasper County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2006, 1:48 PM CST (19:48 UTC)
Expired
Mar 12, 2006, 2:30 PM CST
In force
42 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 121948
SVRILX
ILC033-079-122045-
/O.NEW.KILX.SV.W.0030.060312T1948Z-060312T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS.
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 245 PM CST

* AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WEST LIBERTY...OR ABOUT 9 MILES SOUTHEAST OF
  NEWTON...AND WAS MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OBLONG...
  HARDINVILLE...
  ROBINSON...
  NEW HEBRON...
  EATON...
  FLAT ROCK...
  PALESTINE...
  HUTSONVILLE...

OTHER LOCATIONS IN THE WARNING INCLUDE...STOY...STE. MARIE...WILLOW
HILL AND WEST YORK.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3893 8821 3886 8816 3886 8755 3917 8768

$$

BARKER
2 follow-up statements
000 
WWUS53 KILX 122006
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 PM CST SUN MAR 12 2006

ILC079-122016-
/O.CAN.KILX.SV.W.0030.000000T0000Z-060312T2045Z/
JASPER-
206 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN
CANCELLED...

AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768

$$

ILC033-122045-
/O.CON.KILX.SV.W.0030.000000T0000Z-060312T2045Z/
CRAWFORD-
206 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR CRAWFORD COUNTY...

AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR OBLONG...OR ABOUT 8 MILES WEST OF
ROBINSON...MOVING NORTHEAST AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  HUTSONVILLE.
  PALESTINE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768

$$

BARKER
000 
WWUS53 KILX 122030
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CST SUN MAR 12 2006

ILC033-122040-
/O.CAN.KILX.SV.W.0030.000000T0000Z-060312T2045Z/
CRAWFORD-
230 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY HAS BEEN
CANCELLED...

AT 227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 12:10 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 12, 12:10 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CST SUN MAR 12 2006

.DISCUSSION...
UPDATED THE FORECAST FOR TODAY WATCH WEST OF I-57 THIS AFTERNOON
AND EVENING UNTIL 10 PM. DEVELOPING AREA OF STRONG TO SEVERE
CONVECTION ALONG WARM FRONT OVER NORTHENR MO/SOUTHERN IA AND FAR
EAST AT PITTSFIELD AND QUINCY IN WEST CENTRAL IL AND RACING EAST AT
50 MPH. SURFACE MAP SHOWS 998 MB LOW PRESSURE OVER CO WITH ITS WARM
FRONT EXTENDING EAST ACROSS CENTRAL MO/SE IL JUST NORTH OF I-70 AND
BEGINNING TO PUSH NORTH INTO CENTRAL IL. DRYLINE EXTENDING SOUTH
ACROSS WESTERN KS/OK/TX. DEWPOINTS ALREADY IN THE LOWER 60S IN THE
WARM SECTOR OF SE IL. STRONG SHORT WAVE OVER THE CENTRAL ROCKIES TO
EJECT NE AND BRING STRONG SURFACE LOW NE INTO WESTERN IOWA BY
MIDNIGHT. THIS TO PULL WARM FRONT NORTH ACROSS CENTRAL IL THIS
AFTERNOON WITH COLD FRONT PULLING EAST THROUGH IL OVERNIGHT. WARM
FRONT TO BE FOCUS OF SEVERE WEATHER THIS AFTERNOON WITH SPC
CONTINUING HIGH RISK WEST OF I-57 WHERE TORNADO WATCH IN EFFECT
UNTIL 10 PM.

&&

.PREV DISCUSSION...
FIRST WAVE OF SEVERE WEATHER FOR THE WEEKEND STILL UNDERWAY ACROSS
THE OHIO RIVER VALLEY AND BACK INTO SRN MO.  SFC LOW EXITING OUT TO
THE NE ACROSS SRN LAKE MI.  HIGH PRESSURE TRYING TO BUILD IN OVER
THE UPPER MIDWEST. MAIN FORECAST ISSUES ARE THE NEXT ROUND OF SEVERE
WEATHER SUNDAY EVENING AND INTO THE OVERNIGHT HOURS...AND ANOTHER
SYSTEM WED NIGHT INTO THURSDAY.  MODELS IN ENOUGH AGREEMENT IN THE
SHORT TERM...THOUGH THE GFS IS SLIGHTLY SLOWER...GOING FOR A BLEND
OF THE QUICKER MODELS IN THE SHORT TERM.  BEYOND THE FIRST COUPLE OF
PERIODS...SEE VERY LITTLE REASON TO STRAY FROM THE BLEND OF THE GFS
AND THE NAM.

SHORT TERM....TODAY THROUGH TUESDAY...
SFC BOUNDARY THAT IS STALLING OUT ACROSS THE FA FROM STL TO CHI IS
EXPECTED TO RETURN FURTHER NORTH THROUGHOUT THE DAY SUNDAY AS WARM
AIR AND RETURN FLOW KICKS IN IN EARNEST AS THE SUN GOES
DOWN...MIXING PLENTY OF ADDITIONAL MOISTURE INTO THE LOW LEVELS.
INCREASING THE INSTABILITY IN THE WARM SECTOR AHEAD OF THE COLD
FRONT WITH A LOW LEVEL JET INCREASING AS WELL WILL ALL CONTRIBUTE TO
A RATHER SIGNIFICANT OUTBREAK OF SEVERE WEATHER ACROSS CENTRAL
ILLINOIS.  SPC HAS ISSUED A HIGH RISK IN THEIR DAY ONE OUTLOOK FOR
MOST OF THE CWA.  WITH STEEP LAPSE RATES THROUGH THE MID LEVELS AND
INCREASING MOISTURE AT THE SFC...MODEL SOUNDINGS ARE SHOWING CAPE
VALUES OF NEAR 2000J/KG BY 06Z.  THE MAJORITY OF THE ACTION SHOULD
ACTUALLY BE IN THE EVENING AND OVERNIGHT HOURS WHEN THE DEEP LAYER
SHEAR WILL BE PLENTY TO SUSTAIN SUPERCELLS AND SUPPORT TORNADIC
DEVELOPMENT...ALONG WITH LARGE HAIL AND DAMAGING WINDS.  LATE IN THE
EVENT... STORMS ARE EXPECTED TO EVOLVE INTO A MORE LINEAR STORM
SYSTEM AND MOVE INTO INDIANA.  MAIN QUESTIONS ARE ABOUT THE
TIMING...WITH STORMS POSSIBLE TO FIRE UP ALONG THE WARM FRONT
THROUGH THE AFTERNOON HOURS. MODELS AT THIS POINT ARE NOT PICKING UP
ON ANY SUCH ACTIVITY (CAN GLOB, GFS, OR NAM)...AND HAVE ONLY PUT
CHANCE POPS IN THE GRIDS FOR ANY SUCH ACTIVITY.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
SHIFT SLIGHTLY IN THE AIRMASS FOR THE AREA.  AFTER THE COLD FRONT
MOVES THROUGH...PATTERN WILL SHIFT TO A SLIGHTLY NORTHWESTERLY
FLOW...THEN FLATTEN OUT SOMEWHAT ALOFT PUTTING US IN A MORE ZONAL
FLOW...AFTER A SYSTEM RIPPLES THROUGH MIDWEEK.  THIS SYSTEM IS
ALTERING SLIGHTLY IN EACH MODEL RUN...AND HAVE TWEAKED THE FORECAST
TO REFLECT A CHANGE IN THE TIMING SLIGHTLY...LEAVING A BIT OF ROOM
FOR THE LACK OF CONFIDENCE.  MAJORITY OF THE CHANCE FOR
RAIN...MOSTLY LATE ON WEDNESDAY  NIGHT AND THRU THURSDAY.
TEMPERATURES WILL RETURN TO MORE NORMAL TEMPERATURES FOR EARLY MARCH
NEXT WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH (FOR FLASH FLOODING) IN EFFECT THROUGH 6 AM MONDAY
MORNING FOR AREAS ROUGHLY ALONG AND SOUTH OF A SHELBYVILLE TO PARIS
LINE.

&&

HUETTL/HJS
Hazardous weather outlook, Mar 12, 11:15 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1115 AM CST SUN MAR 12 2006

ILZ027>031-036>038-040>055-131200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
1115 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK LATE THIS
AFTERNOON AND TONIGHT WITH A FEW STRONG LONG-TRACK TORNADOES
POSSIBLE...

VERY STRONG LOW PRESSURE OVER COLORADO WILL APPROACH THE AREA BY
TONIGHT AND LIFT A WARM FRONT NORTH ACROSS CENTRAL ILLINOIS THIS
AFTERNOON. THIS SYSTEM WILL INTERACT WITH A VERY WARM AND MOIST AIR
MASS TO PRODUCE THUNDERSTORMS ACROSS ILLINOIS LATE THIS AFTERNOON
AND TONIGHT. THERE IS A HIGH RISK THAT THESE STORMS WILL BE SEVERE.
THESE STORMS ARE EXPECTED TO DEVELOP WEST OF ILLINOIS AND MOVE INTO
THE AREA AFTER 3 PM THIS AFTERNOON AND CONTINUE THROUGH AT LEAST
MIDNIGHT TONIGHT. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH AND A FEW STRONG LONG-TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON AND INTO TONIGHT.

A CONFERENCE CALL FOR ESDA DIRECTORS WILL BE CONDUCTED AT NOON AND
AGAIN AT 2 PM TODAY.

ILZ056-057-061>063-066>068-071>073-131200-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1115 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK LATE THIS AFTERNOON
AND TONIGHT WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE...

VERY STRONG LOW PRESSURE OVER COLORADO WILL APPROACH THE AREA BY
THIS EVENING...LIFTING A WARM FRONT NORTH ACROSS CENTRAL ILLINOIS
THIS AFTERNOON. THIS SYSTEM WILL INTERACT WITH A VERY WARM AND MOIST
AIR MASS TO PRODUCE THUNDERSTORMS ACROSS ILLINOIS LATE THIS
AFTERNOON AND TONIGHT. THERE IS A MODERATE TO HIGH RISK THAT THESE
STORMS WILL BE SEVERE. THESE STORMS ARE EXPECTED TO DEVELOP WEST OF
ILLINOIS AND MOVE INTO THE AREA BY THIS EVENING AFTER 6 PM AND
CONTINUE INTO TONIGHT THROUGH AT LEAST 3 AM. THE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF BASEBALLS...
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND A FEW STRONG LONG-TRACK
TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON AND INTO TONIGHT.

A CONFERENCE CALL FOR ESDA DIRECTORS WILL BE CONDUCTED AT NOON AND
AGAIN AT 2 PM TODAY.

AUTEN/HUETTL

In the hours before

Local storm report, Mar 12, 8:16 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
816 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 S LEWISTOWN           40.37N 90.16W
03/11/2006  M0.88 INCH       FULTON             IL   TRAINED SPOTTER

0458 PM     HAIL             GALESBURG               40.95N 90.38W
03/11/2006  M0.75 INCH       KNOX               IL   TRAINED SPOTTER

            HAIL COVERING THE GROUND. RELAYED BY DVN NWS.

0500 PM     HAIL             WATAGA                  41.03N 90.28W
03/11/2006  M0.75 INCH       KNOX               IL   CO-OP OBSERVER

0509 PM     HAIL             7 N GALESBURG           41.05N 90.38W
03/11/2006  M0.75 INCH       KNOX               IL   LAW ENFORCEMENT

0547 PM     HAIL             1 SW WINCHESTER         39.62N 90.47W
03/11/2006  M1.75 INCH       SCOTT              IL   LAW ENFORCEMENT

0550 PM     HAIL             BLUFFS                  39.75N 90.53W
03/11/2006  M1.75 INCH       SCOTT              IL   LAW ENFORCEMENT

0613 PM     HAIL             TALLULA                 39.95N 89.94W
03/11/2006  E0.88 INCH       MENARD             IL   EMERGENCY MNGR

0615 PM     TSTM WND GST     2 S PHILADELPHIA        39.89N 90.12W
03/11/2006  E65 MPH          CASS               IL   CO-OP OBSERVER

            SWOP REPORT.

0625 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
03/11/2006  E0.75 INCH       CASS               IL   CO-OP OBSERVER

            SWOP REPORT.

0630 PM     TSTM WND DMG     3 N GREENVIEW           40.13N 89.74W
03/11/2006                   MENARD             IL   LAW ENFORCEMENT

            POWER LINES DOWN FROM NORTHWEST TO NORTHEAST OF
            GREENVIEW. FROM SHERIFF.

0634 PM     HAIL             4 ESE ASHLAND           39.87N 89.94W
03/11/2006  E0.88 INCH       SANGAMON           IL   LAW ENFORCEMENT

            PUBLIC REPORTED NICKEL SIZE HAIL ON ROUTE 125 IN PLEASANT
            PLAINS. REPORTED BY CASS COUNTY SHERIFF.

0637 PM     HAIL             2 W DELAVAN             40.37N 89.58W
03/11/2006  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0651 PM     HAIL             NEW BERLIN              39.73N 89.91W
03/11/2006  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0655 PM     TSTM WND DMG     3 E NEW HOLLAND         40.18N 89.53W
03/11/2006                   LOGAN              IL   EMERGENCY MNGR

            SILO BLOWN OVER WEST OF SUGAR CREEK.

0702 PM     TSTM WND GST     3 SE HARTSBURG          40.22N 89.40W
03/11/2006  E60 MPH          LOGAN              IL   EMERGENCY MNGR

            60 MPH OR ABOVE. ALSO 1/2 INCH HAIL.

0705 PM     HAIL             SPRINGFIELD             39.78N 89.64W
03/11/2006  E0.75 INCH       SANGAMON           IL   PUBLIC

            REPORTED ON THE NORTHEAST SIDE OF SPRINGFIELD.

0709 PM     HAIL             LINCOLN                 40.15N 89.37W
03/11/2006  M1.00 INCH       LOGAN              IL   TRAINED SPOTTER

            AT FAIRGROUNDS AND IN TOWN.

0733 PM     HAIL             LEXINGTON               40.64N 88.78W
03/11/2006  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

0755 PM     HAIL             LE ROY                  40.34N 88.76W
03/11/2006  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

0856 PM     HAIL             2 E SHELBYVILLE         39.41N 88.77W
03/11/2006  M0.75 INCH       SHELBY             IL   LAW ENFORCEMENT

            HAIL COVERING THE GROUND. REPORTED BY ISP.

0900 PM     HAIL             5 N TUSCOLA             39.87N 88.28W
03/11/2006  M0.75 INCH       DOUGLAS            IL   TRAINED SPOTTER

0918 PM     HAIL             WINDSOR                 39.44N 88.60W
03/11/2006  M0.88 INCH       SHELBY             IL   CO-OP OBSERVER

0940 PM     HAIL             MATTOON                 39.48N 88.37W
03/11/2006  M0.88 INCH       COLES              IL   EMERGENCY MNGR

0940 PM     HAIL             3 E MATTOON             39.48N 88.31W
03/11/2006  M0.75 INCH       COLES              IL   EMERGENCY MNGR

            NEAR INTERSECTION OF I-57 AND ROUTE 16. REPORTED BY EOC.

0500 AM     FLASH FLOOD      1 W ROBINSON            39.01N 87.76W
03/12/2006                   CRAWFORD           IL   CO-OP OBSERVER

            WATER OVER IL ROUTE 33 WEST OF ROBINSON. REPORT FROM
            WTYE...THE ROBINSON COOP.

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:01 PM CSTSevere Thunderstorm WarningILXMason, Menard, Sangamon59 min
Mar 11, 6:27 PM CSTSevere Thunderstorm WarningILXMorgan27 min
Mar 11, 6:29 PM CSTTornado WarningILXLogan, Menard20 min
Mar 11, 6:49 PM CSTSevere Thunderstorm WarningILXLogan39 min
Mar 11, 6:58 PM CSTSevere Thunderstorm WarningILXSangamon44 min
Mar 11, 7:15 PM CSTSevere Thunderstorm WarningILXDeWitt, McLean48 min
Mar 11, 8:25 PM CSTSevere Thunderstorm WarningILXChristian, Shelby65 min
Mar 11, 8:39 PM CSTSevere Thunderstorm WarningILXMoultrie23 min
Mar 11, 8:50 PM CSTSevere Thunderstorm WarningILXChampaign, Douglas40 min
Mar 11, 9:21 PM CSTSevere Thunderstorm WarningILXColes, Moultrie36 min
Mar 12, 12:20 PM CSTSevere Thunderstorm WarningILXCass, Morgan, Scott40 min
Mar 12, 2:52 PM CSTSevere Thunderstorm WarningILXKnox37 min
Mar 12, 3:17 PM CSTTornado WarningILXKnox, Stark43 min
Mar 12, 3:47 PM CSTSevere Thunderstorm WarningILXMarshall43 min
Mar 12, 3:59 PM CSTTornado WarningILXMarshall31 min
Mar 12, 4:24 PM CSTSevere Thunderstorm WarningILXPeoria33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.